MathSciNet Relay Station
MathSciNet bibliographic data
MR1813492 17C70 (17C55)
Martinez, C.; Zelmanov, E. Simple finite-dimensional Jordan superalgebras of prime characteristic. J. Algebra 236 (2001), no. 2, 575–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement